# SDR DLL10970472

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 911
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT STA 911 BETWEEN STR 34 AND STR 35 WAS FOUND TO BE BULGED.  CORROSION WAS THE CAUSE OF THIS BULGE. THIS WAS REPAIRED BY TRIMMING OUT THE CORROSION AND REPAIRING IT WITH A DOUBLER APPROVED BY FAA/DER FORM 8110-3, DER DESIGNATION SO-831, DATED 3-7-97.
